# SDR DL76L100320

- Difficulty date: February 8, 2010
- Submitted: February 18, 2010
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Aircraft time: 90,163 hours, 13,290 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 145T10017
- Condition: Cracked
- Location: Bs 903 Lbl 81
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN-BS 903 LBL 81 FRAME INBD CHORD LWR AREA FOUND CRACKED AND REPAIRED IAW ERA 473040-14 REV 0.
